Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having dark, purple bruise on abdomen with fine bumps around the limning of the bruise, itching. What could this be?

Okay, I have this really dark, purple bruise on the left side of my abdominals. It s in the shape of an almost perfect circle, with some really fine bumps clustered around the lining of the circle and then some a bit scattered in the middle. i don t recall bumping into anything that would cause this bruise and it appeared seemingly out of nowhere and itches a lot. Any ideas as to what this is?
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

From the brief details, it seems that the lesion is due to fungal infection. Regular application of fluconazole ointment 3-4 times daily will eradicate the infection.

Consult your doctor who will prescribe an appropriate anti-fungal ointment.

Dr. Rakesh Karanwal
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor